# SDR DALA2020020310850

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,600 hours, 17,313 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 R2 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: RESECURED 2R SLIDE LT. NO TROUBLE NOTED. OPS CHK NML. VERIFIED GIRT BAR/SLIDE LT OPERATION NORMAL FOR ARM/DISARM. REF B757200ER AMM 52-11. (7208264)
